Update on my son meds and transferring to ETS


#1

They are adding seroquel to his ambility shot and they are transferring to ETS for temporary because he is on suicidal watch one and one for second time /keeps engraving names or letters on his body with a screw ect. They said he needs to get stabilized and better care temporary and then they will place him back to long term care. The nurse informed me that they were going to add seroquel to his meds and I told her he used to take them in a long term care for 7 months in evening only because it knocks him out. Well I found out there are giving him seroquel 3x a day and he slept all day yesterday! He called me late last night slurring his words and I think fell down while he was talking to me so I called nurse to check on him and told her please to let doctor know that he only took serequel in eve time because it knocks him out …Well I will take a deep breath now and work in my garden and try to stay positive! Have a nice day my friends and thank god for this site!


#2

Maybe for now the extra sleeping will do him good. His brain will need the time to stabilize and start to heal.

Hope you had fun in the garden :sunny:


#3

That’s just the thing that I do to find serenity, garden!